# SDR DL73S040097

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 47,442 hours, 36,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 656777514
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE INCURRED TO THE VERTICAL FLANGE OF THE LOWER CHORD AT RBL 63, IN THE BS 639 STUB BEAM.  DAMAGE WAS REMOVED AND REPAIRED PER ERA 386099-14.
